# SDR 97ZZZM707

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1540275123
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, LEFT GEAR INTRANS DOOR, F/E LEFT GEAR OR DOOR LIGHTS ON GEAR RETRACTED.  AIRCRAFT DUMPED FUEL AND RETURNED TO BQN WITH A NORMAL LANDING.  WHEN AIRCRAFT RETURNED TO GATE, MAINTENANCE NOTED LEFT GEAR DOOR OPEN.  MX TROUBLESHOT AND FOUND MLG DOOR ACT BAD.  ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-01.  OPS CHECKED AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
